MathSciNet Relay Station
MathSciNet bibliographic data
MR1623603 53C65
Anikonov, Yu. E.; Romanov, V. G. On uniqueness of determination of a form of first degree by its integrals along geodesics. J. Inverse Ill-Posed Probl. 5 (1997), no. 6, 487–490 (1998).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement